Share This Article:

A Mathematical Model for Schistosomiasis Japonicum with Harmless Delay

Abstract Full-Text HTML XML Download Download as PDF (Size:2968KB) PP. 2807-2814
DOI: 10.4236/am.2014.517268    2,745 Downloads   3,138 Views   Citations

ABSTRACT

From the lifecycle of schistosome, the phenomenon of time delay is widespread. In this paper, a two-dimensional system is studied that incorporates two time delays which are the incubation period of human and snail, respectively. Our purpose is to demonstrate that the time delays are harmless for stability of equilibria of the system. Further, sufficient conditions of stability of equilibria are obtained.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Cao, H. , Gao, S. , Zhang, X. and Luo, Y. (2014) A Mathematical Model for Schistosomiasis Japonicum with Harmless Delay. Applied Mathematics, 5, 2807-2814. doi: 10.4236/am.2014.517268.

References

[1] Anderson, R.M. and May, R.M. (1985) Helminth Infections of Humans Mathematical Models, Population Dynamics, and Control. Advances in Parasitology, 24, 1-101.
http://dx.doi.org/10.1016/S0065-308X(08)60561-8
[2] Barbour, A.D. (1996) Modeling the Transmission of Schistosomiasis: An Introductory View. The American Journal of Tropical Medicine and Hygiene, 55, 135-143.
[3] Woolhouse, M.E. (1991) On the Application of Mathematical Models of Schistosome Transmission Dynamics. I. Natural Transmission. Acta Tropica, 49, 241-270.
http://dx.doi.org/10.1016/0001-706X(91)90077-W
[4] Yang, H.M. (2003) Comparison between Schistosomiasis Transmission Modeling Considering Acquired Immunity and Age-Structured Contact Pattern with Infested Water. Mathematical Biosciences, 184, 1-26.
http://dx.doi.org/10.1016/S0025-5564(03)00045-2
[5] Das, P., Mukherjee, D. and Sarkar, A.K. (2006) A Study of Schistosome Transmission Dynamics and Its Control. Journal of Biological Systems, 14, 295-302.
http://dx.doi.org/10.1142/S0218339006001799
[6] Chiyaka, E.T. and Garira, W. (2009) Mathematical Analysis of the Transmission Dynamics of Schistosomiasis in the Human-Snail Host. Journal of Biological Systems, 17, 397-423.
http://dx.doi.org/10.1142/S0218339009002910
[7] Qi, L.X. and Cui, J. (2012) Modeling the Schistosomiasis on the Islets in Nanjing. International Journal of Biomathematics, 5, 189-205.
[8] Macdonald, G. (1965) The Dynamics of Helminth Infections, with Special Reference to Schistosomes. Transactions of the Royal Society of Tropical Medicine and Hygiene, 59, 489-506.
http://dx.doi.org/10.1016/0035-9203(65)90152-5
[9] Hale, J.K. (1976) Theory of Functional Differential Equations. Springer, New York.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.